American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P84) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] George E. Andrews, Matthias Beck and Neville Robbins. Partitions with fixed differences between largest and smallest parts. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wadim Zudilin. On three theorems of Folsom, Ono and Rhoades. Proc. Amer. Math. Soc. 143 (2015) 1471-1476.
Abstract, references, and article information   
View Article: PDF

[3] Marie Jameson and Robert P. Schneider. Combinatorial applications of M\"obius inversion. Proc. Amer. Math. Soc. 142 (2014) 2965-2971.
Abstract, references, and article information   
View Article: PDF

[4] Michael D. Hirschhorn. An identity that may have changed the course of history. Contemporary Mathematics 627 (2014) 103-109.
Book volume table of contents   
View Article: PDF

[5] Alexander Berkovich and Keith Grizzell. A partition inequality involving products of two $q$-Pochhammer symbols. Contemporary Mathematics 627 (2014) 25-39.
Book volume table of contents   
View Article: PDF

[6] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information   
View Article: PDF

[7] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information   
View Article: PDF

[8] Claudia Alfes, Marie Jameson and Robert J. Lemke Oliver. Proof of the Alder-Andrews conjecture. Proc. Amer. Math. Soc. 139 (2011) 63-78. MR 2729071.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1